Nonlinear pade approximants for legendre series

Fleischer J (1973)
J.Math.Phys. 14(2): 246-248.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
ISSN
PUB-ID

Cite this

Fleischer J. Nonlinear pade approximants for legendre series. J.Math.Phys. 1973;14(2):246-248.
Fleischer, J. (1973). Nonlinear pade approximants for legendre series. J.Math.Phys., 14(2), 246-248.
Fleischer, J. (1973). Nonlinear pade approximants for legendre series. J.Math.Phys. 14, 246-248.
Fleischer, J., 1973. Nonlinear pade approximants for legendre series. J.Math.Phys., 14(2), p 246-248.
J. Fleischer, “Nonlinear pade approximants for legendre series”, J.Math.Phys., vol. 14, 1973, pp. 246-248.
Fleischer, J.: Nonlinear pade approximants for legendre series. J.Math.Phys. 14, 246-248 (1973).
Fleischer, Jochem. “Nonlinear pade approximants for legendre series”. J.Math.Phys. 14.2 (1973): 246-248.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 86802

Search this title in

Google Scholar